# SDR DALA2015031602154

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 905
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT LOWER LUG OF WINDOW RING PAN LT SIDE STA Y=905.   REPAIRED IAW SRM 53-05 FIG 122 AND ER/A 493648-14 MA REV. ORIG. 487747-14 MA REV. ORIG.
